On polynomial recurrence for reliability system with a warm reserve

Veretennikov, AY (2019) On polynomial recurrence for reliability system with a warm reserve. Markov Processes and Related Fields, 25 (4). pp. 745-761. ISSN 1024-2953

Abstract

Metadata

Authors/Creators:
  • Veretennikov, AY
Copyright, Publisher and Additional Information: © Polymat, Moscow 2019. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: reliability model; warm reserve; positive recurrence; polynomial recurrence; Lyapunov functions
Dates:
  • Published: 31 October 2019
  • Accepted: 6 October 2019
  • Published (online): 31 October 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Oct 2019 17:18
Last Modified: 31 Jan 2020 12:20
Published Version: http://math-mprf.org/
Status: Published
Publisher: Polymat

Share / Export